# SDR 2008UALA02066

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LOWER CORNER OF FWD CARGO DOOR NOT FLUSH WITH FUSELAGE GAP OF 5-32 OF INCH BETWEEN INNER DOOR SKIN AND OUTER FUSELAGE SKIN. PERMANENT REPAIR ACCOMPLISHED  PER SRM 52-30-01. CONDITION IS ACCEPTABLE PER MM52-34-00. NO FURTHER ACTION REQUIRED. AC OK FOR SERVICE.
